# SDR AWXA200600532

- Difficulty date: March 15, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 18,317 hours, 7,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3941
- Condition: No Test
- Location: Emergency Light
- Part time: 5,359 hours, 2,079 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE DISCOVERED EMERGENCY POWER SUPPLY UNIT ON THE LT SIDE BETWEEN ROW 10 AND 11 FAILED EMERGENCY LIGHT TEST.  MAINTENANCE REMOVED AND REPLACED THE EPSU IAW SRM 33-51-38, OP CHECKS GOOD.  CONFIRMED FAILURE.  REPLACED S1 PUSH TO TEST SWITCH.  REPAIRED AND TESTED IAW CMM 33-51-12-REV. 3.
